# SDR FDEA202401240306

- Difficulty date: January 24, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 63,645 hours, 30,569 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53981259211
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK WAS FOUND AT THE RIVET HEAD OF THE SEAL RETAINER RUN OUT HOLE AT FRAME   73A RH. ACCOMPLISHED THE SPLICE REPAIR AT RH DOOR FRAME FR73A I.A.W FEDEX EA NO:T6-5310-  T0377912 P1, SEQ NO:971, TITLE:FUSELAGE-MAINFRAME-E0 6-5310-E0327267(SB A300-53-6175)   INSPECTION-CRACK FOUND ON RH DOOR FRAME FR73A-SPLICE REPAIR PER SRM 53-18-13 WITH   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100  MAJOR REPAIR
